# SDR SIMA20120408003

- Difficulty date: April 8, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 25,877 hours, 22,500 cycles
- Engine: Rroyce AE3007A13
- Engine time: 5,004 hours, 4,133 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23085863
- Part serial: CAE312899
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3319,  CREW REPORTED ON TAKEOFF,  COCKPIT FILLED WITH SMOKE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW W/C 71-000-00,  NO LEAKS OR SMOKE NOTED AT THIS TIME.  ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  THE CAUSE OF THE SMOKE WAS FOUND TO BE A FAULTY NR 4 CARBON SEAL.
